Hi Norman, You might be interested in the following:
1) Turmeric extract – See more information and studies in my article “ Turmeric Extract is Effective as Ibuprofen for Knee Osteoarthritis “.
2) Gelatin – see more information and research in my article “ Gelatin and Osteoarthritis of the Knees “.
3) Sesame seeds – more information in my article “ How To Use Sesame Seeds For Knee Osteoarthritis “.
4) Tart cherries – see “ How to Fight Joint Pain and Inflammation With Tart Cherries “.
5) Anti-Inflammatory Smoothie for Joint Pain .
6) For pain relief – massaging the area with these 20 essential oils to relieve pain and inflammation , and/or consuming this anti-inflammatory and pain relieving turmeric ginger tea .
7) See more possible natural treatments HERE , and HERE .
• Tell patient to report ototoxicity symptoms, unusual bleeding, and bruising.
• Caution patient to avoid activities that may cause injury. Advise him to use soft toothbrush and electric razor to avoid gum and skin injury.
• Instruct patient to tell all prescribers he's taking the drug, because it may cause serious interactions with many common medications.
• Tell patient not to take other over-the-counter preparations containing aspirin.
• Inform patient that he may need to undergo regular blood testing during therapy.
• As appropriate, review all other significant and life-threatening adverse reactions and interactions, especially those related to the drugs, tests, foods, herbs, and behaviors mentioned above.
Ibuprofen which is also known as : Advil, Advil Childrens, Advil Junior Strength, Advil Liquigel, Advil Migraine, Advil Pediatric, Childrens Ibuprofen Berry, Genpril, IBU, Midol IB, Midol Maximum Strength Cramp Formula, Dolgesic, Motrin Childrens, Motrin IB, Motrin Infant Drops, Motrin Junior Strength, Motrin Migraine Pain, Nuprin, Migraine Liqui-gels, Ibu-Tab 200, Cap-Profen, Tab-Profen, Profen, Ibuprohm, Children’s Elixsure, IB Pro, Vicoprofen, Combunox, A-G Profen, Actiprofen, Addaprin, Advil Infants Concentrated Drops, Caldolor, Haltran, Q-Profen, Ibifon 600, Ibren, Menadol, Midol Cramps & Bodyaches, Rufen, Saleto-200, Samson, Ultraprin, Uni-Pro, Wal-Profen.